# SDR R61A201401090086

- Difficulty date: January 9, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 17006024401
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING FUEL LINE AT PANEL 521BB HAS CORROSION.  R & R FUEL LINE IAW AMM 20-10-13.
